# SDR AALA201809129015

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501900
- Part serial: 3113
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 59,650 hours, 22,273 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LEFT WING INBOARD FLAP INTERCONNECTING STRUT.  REPLACED IAW TC 26C57057001.
